Buy it Again
Signature Care Ibuprofen Pain Reliever PM NSAID Sleep Aid Caplet White 200mg - 20 Count

Signature Care Ibuprofen Pain Reliever PM NSAID Sleep Aid Caplet White 200mg - 20 Count

Ibuprofen, PM, Caplets

Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen 200 mg/Diphenhydramine citrate 38 mg tablets. Pain reliever (NSAID)/Nighttime sleep-aid. Caplets (Capsule-shaped tablets). See new warnings. Compare to Motrin PM Caplets active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin PM Caplets). Quality guaranteed. www.betterlivingbrandsLLC.com. Scan for more information.
Nutrition Facts

Serving Size:
Servings Per Container:
Calories Amount Per Serving
(-)
% Daily Value
Calories From Fat Amount Per serving (-)
Total Fat Amount Per serving (-) (-)
Saturated Fat Amount Per serving (-) (-)
Trans Fat Amount Per serving (-)
Polyunsaturated Fat Amount Per serving (-)
Monounsaturated Fat Amount Per serving (-)
Cholesterol Amount Per serving (-) (-)
Sodium Amount Per serving (-)
Total Carbohydrate Amount Per serving (-) (-)
Dietary Fiber Amount Per serving (-) (-)
Sugars Amount Per serving (-)
Protein Amount Per serving
Vitamin A (-)
Vitamin C (-)
Calcium (-)
Iron (-)
Active Ingredients: In Each Caplet: Diphenhydramine Citrate (38 mg), Ibuprofen (200 mg) (NSAID). Purposes: Nighttime Sleep-Aid, Pain Reliever; Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Colloidal Silicon Dioxide, Croscarmellose Sodium, Glyceryl Behenate, Hydroxypropyl Cellulose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Pregelatinized Starch, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; unless you have time for a full night's slee
Directions Directions: Read and keep carton for complete warnings and information. Do not take more than directed. Do not take more than 2 caplets in 24 hours. Adults and Children 12 Years and Over: Take 2 caplets at bedtime.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.